# SDR SWIA200413302

- Difficulty date: May 5, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 12,398 hours, 10,977 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM LOWER WEB RBL 38 CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPAIRED WEB IAW CRJ REO 601R-53-61-366, REV ''D''.
